# SDR AWXA9500073

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: MR29104
- Condition: Leaks
- Location: Nr 1
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

ATL - FLT 19 - ATL-PHX - AFTER NR 1 ENGINE START, GROUND CREW NOTICED LARGE HYDRAULIC LEAK ASSOCIATED WITH YELLOW HYDRAULIC LOW LEVEL.  LEAK NOTED AT YELLOW HYDRAULIC RESERVOIR DOOR.  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER PROBLEMS.  CONTRACT MAINTENANCE REPLACED GROUND SERVICE MANIFOLD, REF MM 29-19-41, PAGES 427/437.  NO LEAKS NOTED UNDER PRESSURE.  SYSTEM SERVICED TO FULL.  AIRCRAFT RETURNED TO SERVICE.  (Z)
